BibTeX record journals/jacm/Fagin83

download as .bib file

@article{DBLP:journals/jacm/Fagin83,
  author    = {Ronald Fagin},
  title     = {Degrees of Acyclicity for Hypergraphs and Relational Database Schemes},
  journal   = {J. {ACM}},
  volume    = {30},
  number    = {3},
  pages     = {514--550},
  year      = {1983},
  url       = {http://doi.acm.org/10.1145/2402.322390},
  doi       = {10.1145/2402.322390},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Fagin83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}